# SDR 9506992202

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202US
- Make and model: Boeing 727251
- Aircraft serial: 22155
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB UPON LANDING GEAR RETRACITON, THE LEFT GEAR DOOR INDICATION REMAINED ILLUMINATED.  RECYCLED LANDING GEAR WITH PROPER INDICATIONS.  MAINTENANCE DEFERRED LEFT GEAR DOOR WARNING INOPERATIVE PER MEL 32-1.
